# SDR FDEA200906182150

- Difficulty date: June 18, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 141N78352
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOMED HOLDING ROD MOUNT LT SIDE ANGLE FOUND DAMAGED AT STA 199.    EVALUATE AND REPAIR.  DAMAGED RADOMED HOLDING ROD MOUNT LT SIDE ANGLE AT STA 199 REMOVED AND REPLACED IAW SRM 54-40-02 REV 97.  ANGLE BRACKET   FABRICATED IAW DWG 141N7835.  PART IDENTIFIED AS FX 141N7835-2 IAW GMM 7-0-1001.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
